# SDR SWAA2022121268006

- Difficulty date: November 4, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP ON FLOOR PANEL 120CF, BS 500D, STRINGERS 25L-R IN THE FWD CARGO BAY.   FABRICATED A NEW STRAP IAW DRAWING 453A1611, SHEET 5, REV B.
